# SDR EIA2006089

- Difficulty date: June 22, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Failed
- Location: Apu Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE CREW RECEIVED APU FIRE INDICATION AND DISCHARGED FIRE BOTTLE, APU WAS OFF.  INSPECTED APU AND FOUND NO EVIDENCE OF FIRE.  FOUND A-LOOP A8 CARD BAD PER MM 26-15-00 & 49-11-00.  FURTHER TROUBLESHOOTING REQUIRED, FIRE BOTTLE ON DMI.
